# SDR P5CA9600842

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2550 · Cargo Compartments
- Part: Sill Lock
- Part number: 65B6003616
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SILL LOCK AFT CARGO DOOR MOST FORWARD.  REPLACED PER BOEING MAINTENANCE MANUAL 25-54-00.
